# SDR SWAA2024070288924

- Difficulty date: May 22, 2024
- Submitted: July 2, 2024
- Operation: Air carrier
- Aircraft: N260WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32518
- Aircraft time: 58,479 hours, 34,921 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: UNKNOWN
- Condition: Pulled
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER FLOORBOARD 241DF HAS NUMEROUS PULLED FIBERGLASS STRANDS.<[01] FABRICATION OF NEW 241DF FLOORBOARD HAS BEEN ACCOMPLISHED IAW SRM 53-00-50-2R-0 AND BOEING DWG: 144A5810 ID: 0128.;[02] VERIFIED
